American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35J60) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 99 found      Go to page: 1 2 3 4

[61] Wei Yue Ding and Jia Quan Liu. A note on the problem of prescribing Gaussian curvature on surfaces . Trans. Amer. Math. Soc. 347 (1995) 1059-1066. MR 1257102.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] Khoi Le Vy and Klaus Schmitt. Minimization problems for noncoercive functionals subject to constraints . Trans. Amer. Math. Soc. 347 (1995) 4485-4513. MR 1316854.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] Ryuji Kajikiya. Norm estimates for radially symmetric solutions of semilinear elliptic equations . Trans. Amer. Math. Soc. 347 (1995) 1163-1199. MR 1290720.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] Shou Chuan Hu and Nikolaos S. Papageorgiou. Generalizations of Browder's degree theory . Trans. Amer. Math. Soc. 347 (1995) 233-259. MR 1284911.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] Zhi Ren Jin. Prescribing scalar curvatures on the conformal classes of complete metrics with negative curvature . Trans. Amer. Math. Soc. 340 (1993) 785-810. MR 1163364.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] Kevin McLeod. Uniqueness of positive radial solutions of $\Delta u+f(u)=0$ in ${\bf R}\sp n$. II . Trans. Amer. Math. Soc. 339 (1993) 495-505. MR 1201323.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] Xingwang Xu and Paul C. Yang. Remarks on prescribing Gauss curvature . Trans. Amer. Math. Soc. 336 (1993) 831-840. MR 1087058.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] Kyril Tintarev. Mountain impasse theorem and spectrum of semilinear elliptic problems . Trans. Amer. Math. Soc. 336 (1993) 621-629. MR 1097172.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] Kuo-Shung Cheng and Tai Chia Lin. The structure of solutions of a semilinear elliptic equation . Trans. Amer. Math. Soc. 332 (1992) 535-554. MR 1055568.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] Tiancheng Ouyang. On the positive solutions of semilinear equations $\Delta u+\lambda u-hu\sp p=0$ on the compact manifolds . Trans. Amer. Math. Soc. 331 (1992) 503-527. MR 1055810.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] Martin Schechter. A bounded mountain pass lemma without the (PS) condition and applications . Trans. Amer. Math. Soc. 331 (1992) 681-703. MR 1064270.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] Omar Hijab. Control of degenerate diffusions in ${\bf R}\sp d$ . Trans. Amer. Math. Soc. 327 (1991) 427-448. MR 1040262.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] Rafael D. Benguria and Cecilia Yarur. Symmetry properties of the solutions to Thomas-Fermi-Dirac-von Weizs\"acker type equations . Trans. Amer. Math. Soc. 320 (1990) 665-675. MR 974511.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] J.-M. Rakotoson and William P. Ziemer. Local behavior of solutions of quasilinear elliptic equations with general structure . Trans. Amer. Math. Soc. 319 (1990) 747-764. MR 998128.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] Mohammed Guedda and Laurent Véron. Bifurcation phenomena associated to the $p$-Laplace operator . Trans. Amer. Math. Soc. 310 (1988) 419-431. MR 965762.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] Paul H. Rabinowitz. On a class of functionals invariant under a ${\bf Z}\sp n$ action . Trans. Amer. Math. Soc. 310 (1988) 303-311. MR 965755.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] C. J. Xu and C. Zuily. Smoothness up to the boundary for solutions of the nonlinear and nonelliptic Dirichlet problem . Trans. Amer. Math. Soc. 308 (1988) 243-257. MR 946441.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] Friedmar Schulz and Liang Yuan Liao. Regularity of solutions of two-dimensional Monge-Amp\`ere equations . Trans. Amer. Math. Soc. 307 (1988) 271-277. MR 936816.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] Lige Li. Coexistence theorems of steady states for predator-prey interacting systems . Trans. Amer. Math. Soc. 305 (1988) 143-166. MR 920151.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] Kuo-Shung Cheng and Jenn-Tsann Lin. On the elliptic equations $\Delta u=K(x)u\sp \sigma$ and $\Delta u=K(x)e\sp {2u}$ . Trans. Amer. Math. Soc. 304 (1987) 639-668. MR 911088.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] Wen Xiong Chen and Wei Yue Ding. Scalar curvatures on $S\sp 2$ . Trans. Amer. Math. Soc. 303 (1987) 365-382. MR 896027.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] Joseph Glover. Positive solutions of systems of semilinear elliptic equations: the pendulum method . Trans. Amer. Math. Soc. 301 (1987) 327-342. MR 879577.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] Alan R. Elcrat and Kirk E. Lancaster. Boundary behavior of a nonparametric surface of prescribed mean curvature near a reentrant corner . Trans. Amer. Math. Soc. 297 (1986) 645-650. MR 854090.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] Victor L. Shapiro. Resonance and quasilinear ellipticity . Trans. Amer. Math. Soc. 294 (1986) 567-584. MR 825722.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] Robert Stephen Cantrell. On coupled multiparameter nonlinear elliptic systems . Trans. Amer. Math. Soc. 294 (1986) 263-285. MR 819947.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] J. Ildefonso Díaz and Laurent Véron. Local vanishing properties of solutions of elliptic and parabolic quasilinear equations . Trans. Amer. Math. Soc. 290 (1985) 787-814. MR 792828.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[87] Joseph Glover and P. J. McKenna. Solving semilinear partial differential equations with probabilistic potential theory . Trans. Amer. Math. Soc. 290 (1985) 665-681. MR 792818.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[88] Jalal Shatah. Unstable ground state of nonlinear Klein-Gordon equations . Trans. Amer. Math. Soc. 290 (1985) 701-710. MR 792821.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[89] Michael Beals and Michael Reed. Microlocal regularity theorems for nonsmooth pseudodifferential operators and applications to nonlinear problems . Trans. Amer. Math. Soc. 285 (1984) 159-184. MR 748836.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] Michael Meier. Liouville theorems, partial regularity and H\"older continuity of weak solutions to quasilinear elliptic systems . Trans. Amer. Math. Soc. 284 (1984) 371-387. MR 742430.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 99 found      Go to page: 1 2 3 4